Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

21 year old with severe headaches, pain in the elbows, wrists and mouth. Can I take an expired panadol?

Dec 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1694 Questions
Hello i'm 21 years old and suffering from painful headaches and i feel pain in several other parts of my body including my elbows and wrists and mouth. I would like to take a panadol to alleviate the pain however i have realized that my panadol has expired 2 years ago. Is it still safe for me to take said panadol or should i just brave it out?
Posted Mon, 8 Apr 2013 in General Health
Answered by Dr. Nsah Bernard 2 hours later

Thanks for posting on XXXXXXX

It is totally not safe to take an expired panadol. Panadol is the commercial name for paracetamol or acetamenophen and it is a medication that can be gotten OTC without prescription (most country do have that OTC). There are other brands of OTC medications that can relieve your headache.
I also suggest that if your headache and pains in other areas (as you mentioned) continue it will be a wiser decision to see a doctor as soon possible.

Hope this helps
Dr. Bernard
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor